# SDR CALA0500076

- Difficulty date: March 11, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 57,959 hours, 30,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577572
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.7 INCH CRACK IN FUSELAGE SKIN THREE INCHES AFT OF STA 727D JUST BELOW S23R ON BONDED DOUBLER LINE.  THE CRACKED AREA WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5331-01178.
